RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 6, Pages 227–252 (Mi fpm1861)  

Bifurcations of binary types of Steiner minimal networks in the plane

E. I. Stepanova

Lomonosov Moscow State University

Abstract: This paper is a continuation of the paper “Bifurcations of Steiner tree topologies in the plane,” where topologies of Steiner networks of a fixed binary type are considered. Here bifurcation diagrams of binary types of Steiner minimal networks for four boundary points are constructed and some properties of such diagrams for any number of points are discussed.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6399.2018.1
Russian Foundation for Basic Research 16-01-00378_a


Full text: PDF file (265 kB)
UDC: 514.77+519.176+515.165.7

Citation: E. I. Stepanova, “Bifurcations of binary types of Steiner minimal networks in the plane”, Fundam. Prikl. Mat., 22:6 (2019), 227–252

Citation in format AMSBIB
\Bibitem{Ste19}
\by E.~I.~Stepanova
\paper Bifurcations of binary types of Steiner minimal networks in the plane
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 6
\pages 227--252
\mathnet{http://mi.mathnet.ru/fpm1861}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1861
  • http://mi.mathnet.ru/eng/fpm/v22/i6/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:14
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020